# SDR AALA201809129033

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 59,214 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 39H, 40H, AND 41H WERE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR LOOSE AT ROW 38HJ.  CONNECTED THE CONNECTOR AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 33-51-00.
